# SDR DXTA2024111801141

- Difficulty date: November 13, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N231QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6095
- Aircraft time: 6,588 hours, 3,637 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB TO CRUISE ALTITUDE JUST A FEW MINUTES PRIOR TO LEVEL OFF WITH AUTOPILOT AND ATS ON, THE RED ENGINE ICAS ILLUMINATED (FOR A DURATION OF 1-2 SECONDS).  NO EXCEEDANCE LEVELS WERE OBSERVED FOR EITHER ENGINE FOR ITT, N1 NOR N2 THAT WOULD NORMALLY SPUR SUCH AN ICAS WARNING. ARRIVED AT AC AND POWERED ON AS REQUIRED COLLECTED ENGINE DOWNLOADS AND SENT THEM IN AS REQUIRED SENT ADDITIONAL DOWNLOADS TO MCC AND CURRENTLY AC IS IN ENGINEERING AWAITING A RESPONSE BY GE SPOKE TO MCC AND NO FURTHER ACTION IS REQUIRED AT THIS TIME. AC GOOD TO RTS.
